# SDR DALA2024030803170

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 740-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 N REF. NRC 00140: CORROSION OUT OF LIMITS ON STRINGERS (FLOOR STRUCTURE) RBL 10.45 STA 740-750, RBL 7.55 STA 745-750 AND RBL 2.90 STA 750 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00559: FLOOR STRINGER RBL 10.45 STA 740-750, RBL 7.55 STA 745-750 AND RBL 2.90 STA 750 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM. (0234280)
